Vitesse de convergence vers le réel des résonances
[Speed of convergence on the real axis of resonances]
Journées équations aux dérivées partielles (1996), article no. 7, 9 p.
@article{JEDP_1996____A7_0,
     author = {Burq, Nicolas},
     title = {Vitesse de convergence vers le r\'eel des r\'esonances},
     journal = {Journ\'ees \'equations aux d\'eriv\'ees partielles},
     eid = {7},
     publisher = {Ecole polytechnique},
     year = {1996},
     zbl = {0885.35063},
     language = {fr},
     url = {http://www.numdam.org/item/JEDP_1996____A7_0/}
}
TY  - JOUR
AU  - Burq, Nicolas
TI  - Vitesse de convergence vers le réel des résonances
JO  - Journées équations aux dérivées partielles
PY  - 1996
DA  - 1996///
PB  - Ecole polytechnique
UR  - http://www.numdam.org/item/JEDP_1996____A7_0/
UR  - https://zbmath.org/?q=an%3A0885.35063
LA  - fr
ID  - JEDP_1996____A7_0
ER  - 
%0 Journal Article
%A Burq, Nicolas
%T Vitesse de convergence vers le réel des résonances
%J Journées équations aux dérivées partielles
%D 1996
%I Ecole polytechnique
%G fr
%F JEDP_1996____A7_0
Burq, Nicolas. Vitesse de convergence vers le réel des résonances. Journées équations aux dérivées partielles (1996), article  no. 7, 9 p. http://www.numdam.org/item/JEDP_1996____A7_0/

[1] C. Gérard. Asymptotique des pôles de la matrice de scattering pour deux obstacles strictement convexes. Supplément au Bulletin de la Société Mathématique de France, 116, 1988. | EuDML | Numdam | Zbl

[2] M. Ikawa. Decay of solution of the wave equation in the exterior of several convex bodies. Annales de l'Institut Fourier, 38(2):113-146, 1982. | EuDML | Numdam | MR | Zbl

[3] M. Ikawa. Decay of solution of the wave equation in the exterior of two convex bodies. Osaka Journal of Mathematics, 19:459-509, 1982. | MR | Zbl

[4] M. Ikawa. Trapping obstacles with a sequence of pôles converging to the real axis. Osaka Journal of Mathematics, 22:657-689, 1985. | MR | Zbl

[5] M. Ikawa. On the poles of the scattering matrix for two convex obstacles. Annales de l'Institut Fourier, 38:113-146, 1988.

[6] P. D. Lax and R. S. Phillips. The acoustic equation with an indefinite energy form and the schrödinger equation. J. Funct. Analysis, 1:37-83, 1967. | MR | Zbl

[7] P. D. Lax and R. S. Phillips. Scattering theory. Number 26 in Pure and Applied Mathematics. Academic Press, 2 edition, 1989. | MR | Zbl

[8] G. Lebeau. Equation des ondes amorties. A paraître à Algebraic and Geometric Methods in Mathematical Physics. Math-Physics Book Series Kluwer's. | Zbl

[9] G. Lebeau and L. Robbiano. Contrôle exact de l'équation de la chaleur. Communications in Partial Differential Equation, 20:335-356, 1995. | MR | Zbl

[10] G. Lebeau and L. Robbiano. Stabilisation de l'équation des ondes par le bord. Prépublications de l'université de Paris-Sud, 95-40, 1995.

[11] R.B. Melrose and J. Sjöstrand. Singularities of boundary value problems I. Communications in Pure Applied Mathematics, 35, 1982. | Zbl

[12] C. S. Morawetz, J. V. Ralston, and W. Strauss. Decay of solutions of the wave equation outside non-trapping obstacles. Communications in Pure and Applied Mathematics, 30:447-508, 1977. | MR | Zbl

[13] J. V. Ralston. Solutions of the wave equation with localized energy. Comm. in Pure and Applied Mathematics, 22:807-823, 1969. | MR | Zbl

[14] J. V. Ralston. Trapped rays in spherically symmetric media and poles of the scattering matrix. Comm. in Pure and Applied Mathematics, XXIV:571-582, 1971. | MR | Zbl

[15] H. F. Walker. Some remarks on the local energy decay of solution of the initial-boundary value problem for the wave equation in unbounded domains. Journal of Differential Equations, 23:459-471, 1977. | MR | Zbl

[16] G. N. Watson. Theory of Bessel functions. Cambridge University Press, second edition, 1944. | MR | Zbl